A new integral–series identity of multiple zeta values and regularizations

Masanobu Kaneko, Shuji Yamamoto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We present a new “integral (Formula presented.) series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over (Formula presented.). We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.

Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalSelecta Mathematica, New Series
DOIs
Publication statusAccepted/In press - 2018 Feb 16

Fingerprint

Multiple zeta Values
Regularization
theorems
Linear Relation
Integral Formula
Theorem
Star
stars
Series

Keywords

  • Kawashima’s relation
  • Multiple zeta values
  • Multiple zeta-star values
  • Regularized double shuffle relation

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this

A new integral–series identity of multiple zeta values and regularizations. / Kaneko, Masanobu; Yamamoto, Shuji.

In: Selecta Mathematica, New Series, 16.02.2018, p. 1-23.

Research output: Contribution to journalArticle

@article{93f288de3f834763ab0176891648e132,
title = "A new integral–series identity of multiple zeta values and regularizations",
abstract = "We present a new “integral (Formula presented.) series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over (Formula presented.). We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.",
keywords = "Kawashima’s relation, Multiple zeta values, Multiple zeta-star values, Regularized double shuffle relation",
author = "Masanobu Kaneko and Shuji Yamamoto",
year = "2018",
month = "2",
day = "16",
doi = "10.1007/s00029-018-0400-8",
language = "English",
pages = "1--23",
journal = "Selecta Mathematica, New Series",
issn = "1022-1824",
publisher = "Birkhauser Verlag Basel",

}

TY - JOUR

T1 - A new integral–series identity of multiple zeta values and regularizations

AU - Kaneko, Masanobu

AU - Yamamoto, Shuji

PY - 2018/2/16

Y1 - 2018/2/16

N2 - We present a new “integral (Formula presented.) series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over (Formula presented.). We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.

AB - We present a new “integral (Formula presented.) series” type identity of multiple zeta values, and show that this is equivalent in a suitable sense to the fundamental theorem of regularization. We conjecture that this identity is enough to describe all linear relations of multiple zeta values over (Formula presented.). We also establish the regularization theorem for multiple zeta-star values, which too is equivalent to our new identity. A connection to Kawashima’s relation is discussed as well.

KW - Kawashima’s relation

KW - Multiple zeta values

KW - Multiple zeta-star values

KW - Regularized double shuffle relation

UR - http://www.scopus.com/inward/record.url?scp=85042118825&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85042118825&partnerID=8YFLogxK

U2 - 10.1007/s00029-018-0400-8

DO - 10.1007/s00029-018-0400-8

M3 - Article

AN - SCOPUS:85042118825

SP - 1

EP - 23

JO - Selecta Mathematica, New Series

JF - Selecta Mathematica, New Series

SN - 1022-1824

ER -